# SDR 99UAL900656

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7265U
- Make and model: Boeing 727222
- Aircraft serial: 21412
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U1110
- Condition: Leaking
- Location: Le Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO MIA DUE TO LOSS OF A SYSTEM HYDRAULIC FLUID.  *S/D*  REPLACED NR 5 LEADING EDGE FLAP ACTUATOR PER MAINTENANCE MANUAL.
